# SDR DALA2021122308007

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION INTERNAL STRUCTURE SKIN LAP JOINT AREA BTW STR 40/42 R AND BTW FR 33/34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH PRI 595841-14 REV. 0. AND ER/A 595841-14AD REV. ORIGINAL. (2061442)
